08-16-2005, 04:55 PM #1Junior Member
- Join Date
- Jul 2005
Hey guys just had a quick question i have been runnin tren a for 4 weeks at 50 mg ed and like 2weeks i started to become really moody always fighting a being bitchy with my girl. i just feel really werid i flip out at stupid stuff basically only stuff only girl get crazy about is this all normal with tren
08-16-2005, 05:02 PM #2
lol...very normal my friend. Tren is unique in the fact that it turns most, not all, people into assholes. That's one side of tren that keeps ppl away from using this compound. If you are the type of person who is moody/agressive to begin with then I highly suggest to stop using before you do something to get you into serious trouble.
08-16-2005, 05:06 PM #3
I have heard of people being moody on tren , like zodiac said. Never experienced it first hand, when I did it, all I had were crazy night sweats and trouble sleeping. The question you need to ask yourself is what is more important, using, or making sure your life is in check. If it gets any worse I would stop.
08-16-2005, 06:49 PM #4
If you have good health ins. get the doc to prescribe you Lexapro which is an anti depressant. Take 5 to 10mg and it mellows me right out.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)